# SDR SWIA200211621

- Difficulty date: December 20, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 14,592 hours, 21,317 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Rt Starter Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

TWO ABORTED TAKEOFFS IN A ROW FOR TRIPLE CHIME 'OIL'.  ADDED OIL TWO LEGS PRIOR.  ON SHUTDOWN NR 2 ENGINE WAS AT 'ADD 3'.  REPLACED RT ENGINE STARTER GEN GEARSHAFT SEAL IAW PRATT & WHITNEY MM 72-20-00.  NO OTHER SIGNS OF EXTERNAL OIL LEAKS NOTED AT THIS TIME.   ADDED 2 QUARTS OIL TO THE RIGHT ENGINE.
